Translator Disclaimer
15 April 2021 Smoothing finite group actions on three-manifolds
John Pardon
Author Affiliations +
Duke Math. J. 170(6): 1043-1084 (15 April 2021). DOI: 10.1215/00127094-2020-0052

Abstract

We show that every continuous action of a finite group on a smooth three-manifold is a uniform limit of smooth actions.

Citation

Download Citation

John Pardon. "Smoothing finite group actions on three-manifolds." Duke Math. J. 170 (6) 1043 - 1084, 15 April 2021. https://doi.org/10.1215/00127094-2020-0052

Information

Received: 27 March 2019; Revised: 6 August 2020; Published: 15 April 2021
First available in Project Euclid: 23 March 2021

Digital Object Identifier: 10.1215/00127094-2020-0052

Subjects:
Primary: 57M60
Secondary: 55M35 , 57M30 , 57R10 , 57S10 , 57S17

Keywords: group actions , Three-manifolds

Rights: Copyright © 2021 Duke University Press

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.170 • No. 6 • 15 April 2021
Back to Top